English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rational differential systems, loop equations, and application to the qth reductions of KP

MPS-Authors
/persons/resource/persons234993

Borot,  Gaëtan
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

Bergere_Rational_oa_2015.pdf
(Any fulltext), 757KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bergère, M., Borot, G., & Eynard, B. (2015). Rational differential systems, loop equations, and application to the qth reductions of KP. Annales Henri Poincaré. A Journal of Theoretical and Mathematical Physics, 16(12), 2713-2782. doi:10.1007/s00023-014-0391-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-12EE-C
Abstract
There is no abstract available